Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 22, 2022, 3:18 AM CST for Collin County, Denton County, Texas. It was in force for 27 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2022, 3:18 AM CST (09:18 UTC)
- Expired
- Feb 22, 2022, 3:45 AM CST
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 3:18 AM CST | HAIL 1 | 1 Sse Highland Village, TX | DELAYED REPORT: QUARTER (1.00 IN.) HAIL. |
| Feb 22, 3:22 AM CST | HAIL 1.5 | Lakewood Village, TX | 1.5 INCH HAIL MEASURED IN LAKEWOOD VILLAGE. |
| Feb 22, 3:24 AM CST | HAIL 1 | 1 Ne Little Elm, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Feb 22, 3:25 AM CST | HAIL 1 | 5 W Frisco, TX | DELAYED REPORT: QUARTER (1.00 IN.) HAIL. |
| Feb 22, 3:25 AM CST | HAIL 1.75 | 2 E Hackberry, TX | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| Feb 22, 3:26 AM CST | HAIL 1 | 3 Wnw Frisco, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Feb 22, 3:27 AM CST | HAIL 1 | 2 E Hackberry, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Feb 22, 3:30 AM CST | HAIL 1 | Hackberry, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Feb 22, 3:32 AM CST | HAIL 1.25 | 2 Sse Prosper, TX | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| Feb 22, 3:40 AM CST | HAIL 1 | 5 W Mckinney, TX | DELAYED REPORT: TRAINED SPOTTER REPORTED QUARTER (1.00 IN.) HAIL WEST OF MCKINNEY. |
| Feb 22, 3:45 AM CST | HAIL 1.25 | 4 Sw Mckinney, TX | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| Feb 22, 3:46 AM CST | HAIL 1 | 3 Nnw Allen, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
136
WUUS54 KFWD 220918
SVRFWD
TXC085-121-220945-
/O.NEW.KFWD.SV.W.0013.220222T0918Z-220222T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
318 AM CST Tue Feb 22 2022
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Denton County in north central Texas...
Northwestern Collin County in north central Texas...
* Until 345 AM CST.
* At 318 AM CST, a severe thunderstorm was located over Lake Dallas,
moving northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Denton, Lewisville, Allen,
Flower Mound, Coppell, The Colony, Corinth, Highland Village, Lake
Dallas, Lake Lewisville, Little Elm, Prosper, Celina, Hickory
Creek, Double Oak and Shady Shores.
This includes Interstate 35E between mile markers 448 and 461.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3299 9711 3320 9709 3339 9665 3314 9665
3299 9700
TIME...MOT...LOC 0918Z 239DEG 49KT 3312 9700
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Dunn1 follow-up statement
265
WWUS54 KFWD 220933
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
333 AM CST Tue Feb 22 2022
TXC121-220943-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-220222T0945Z/
Denton TX-
333 AM CST Tue Feb 22 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3339 9665 3314 9665 3306 9684 3331 9684
TIME...MOT...LOC 0933Z 243DEG 47KT 3316 9678
$$
TXC085-220945-
/O.CON.KFWD.SV.W.0013.000000T0000Z-220222T0945Z/
Collin TX-
333 AM CST Tue Feb 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR NORTHWESTERN COLLIN COUNTY...
At 333 AM CST, a severe thunderstorm was located over Frisco, moving
northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Plano, McKinney, Frisco, Allen, Prosper, Celina and Weston.
LAT...LON 3339 9665 3314 9665 3306 9684 3331 9684
TIME...MOT...LOC 0933Z 243DEG 47KT 3316 9678
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 11:54 PM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Feb 21, 11:54 PM CST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1154 PM CST Mon Feb 21 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Tuesday/ Portions of North Texas continue to experience some strong/severe thunderstorms late this evening associated with an approaching shortwave trough and a stout low level jet. We anticipate storms to end from west to east overnight/Tuesday morning with the passing shortwave. Much of Central Texas may not see any thunderstorms associated with this system since the best dynamics and mid level instability will remain generally north of the I-20 corridor. The low level jet is sending stratus northward late this evening which should remain in place overnight until a cold front moves across the region on Tuesday. Current surface analysis continues to show acceleration of the arctic air which is not surprising based on how cold the air is behind it. With this in mind we have spend up FROPA by a couple of hours with the front reaching the northwest zones around sunrise, the I-20 corridor by mid morning and our Central Texas counties around midday. This will make the temperature forecast tomorrow extremely challenging. Still anticipate some warm temperatures prior to the fronts arrival but temperatures will fall steadily in the afternoon. 79 && .LONG TERM... /Issued 343 PM CST Mon Feb 21 2022/ /Tuesday Night Through Early Next Week/ An unsettled winter pattern will dominate weather conditions across North and Central Texas this week as the spring-like warm and moderately moist airmass currently in place is replaced by an arctic airmass in the aftermath of Tuesday's FROPA. The primary driver of upper level flow across the western and central CONUS will be a positively tilted upper trough that will dig along the western coast before slowly shifting eastward across the Rockies late week. The reinforced southwest flow pattern overhead will set up the potential for post-frontal precipitation chances including a wintry mix of precipitation as a steady stream of moisture flows over the shallow cold airmass through the end of the week. Precipitation totals aren't forecast to be very high through this winter weather episode, but given periods of sub-freezing temperatures we cannot rule out the potential for a few travel issues particularly during morning commutes. Tuesday Night and Wednesday: CAA in the wake of the departing cold front should result in a remarkably cooler night across North and Central Texas Tuesday night. In stark contrast from previous nights, temperatures will plummet into the mid 20s/lower 30s in North Texas while Central Texas generally remains above freezing with lows in the mid 30s and 40s as blustery north winds descend through the region overnight. By Wednesday morning, large scale ascent will begin increasing in the vicinity while southwest flow aloft strengthens as a disturbance downstream from the western CONUS longwave trough approaches. While the surface cold front will be long gone, located near or south of the I-10 corridor, the 850 mb and 700 mb frontal boundaries will remain displaced to our north and west, western North TX/OK and OK Panhandle/KS respectively. Areas of light precipitation are likely to begin developing across the region in this overrunning regime early Wednesday morning. Precip in locations south of a line extending from Bonham to Comanche is likely to fall as a cold (but not freezing) rain. Meanwhile the precip type in locations near and north of this line is likely to be primarily a mix of freezing rain and sleet. While the evolution of large scale flow is reasonably consistent among the operational models, there remains enough residual spread in QPF and temperatures for Wednesday to create some nagging uncertainty in the potential for travel impacts. As the NAM does have a history of handling shallow cold fronts fairly well, temperatures have been blended towards the colder side of guidance closer in line with recent NAM trends, but not quite as cold as this single deterministic solution. This limits near to sub- freezing daytime temperatures to our northwest zones. As far as QPF, despite variations among deterministic guidance the overall signal is that precipitation on Wednesday will be relatively light. The area with the highest PoPs will shift eastward across the region Wednesday afternoon as moisture and ascent stream across the region. Wednesday Night and Thursday: By Wednesday night, the upper trough will begin advancing across the Desert Southwest funneling/intensifying additional large scale lift and moisture across the state. As temperatures fall Wednesday night, the transition line between liquid and freezing/frozen precipitation is likely to sag southward bringing a wintry mix as far south as a Goldthwaite to Waxahachie line. Precipitation chances will continue throughout the daytime hours on Thursday with a mix of winter p-types ongoing even as near- surface temperatures gradually warm. Despite the lack of solar insolation temperatures should climb above freezing region-wide on Thursday, allowing any frozen surfaces that manage to develop Wednesday night to slightly thaw/melt. Thursday Night/Friday Morning: PoPs will taper off through the evening and overnight hours as the trough axis shifts east of the Plains late Thursday. North and Central Texas does look to receive a reinforcing shot of cold air Thursday night with the coldest temperatures of the week by daybreak Friday. Widespread freezing temperatures are expected with lows ranging from the mid/upper teens along the Red River to the 20s and lower 30s in Central Texas. As moisture is shunted southward and temperatures begin to fall the potential for a wintry mix will slide southward through Central Texas before coming to an end. Precipitation looks to be fairly light with no measurable accumulations expected at this time. There is the potential for many surfaces to still be damp/wet from precipitation Thursday night which could lead to some glazing on elevated surfaces as temperatures plunge into the teens and 20s. This is likely to be the period most at risk for travel impacts, with slick spots possible during the Friday morning commute. Even as air temperatures fall, ground temperatures generally cool at a much slower rate so widespread travel issues are not anticipated. We will get a brief break from precipitation on Friday as daytime temperatures warm into the 40s region-wide. Another shortwave trough may bring additional precip into the region this weekend. Well-below normal temperatures including parts of the area dipping below freezing in the overnight hours, will result in more chances for a wintry mix of precipitation Saturday and Sunday. The good news is that little/no accumulation is expected from this round of precip. A considerable amount of uncertainty remains beyond Friday so expect this portion of the forecast to undergo additional changes throughout the week. Chilly but dry weather officially returns to North and Central Texas early next week. 12 && .AVIATION... /NEW/ /06Z TAFs/ Storms associated with a passing shortwave will continue to move northeast across North Texas with the main activity staying just north of the Metroplex TAF sites, although a brief rumble of thunder will be possible at any of these terminals through the night. Storms will move east of all sites before sunrise Tuesday with the departing shortwave. A 50 knot low level jet will continue to send MVFR stratus northward through the night but the low level flow will begin to veer towards sunrise. This slight veering to the southwest will shunt most of the low ceilings east of the TAF sites just prior to the arrival of a cold front. The cold front will reach the Metroplex TAF sites between 14 and 15Z and Waco a couple of hours later (this timing continues to get earlier and earlier due to the current speed of the front). Gusty south winds ahead of the front will turn to the southwest/west briefly before becoming northwest/ north behind it. Wind speeds through the TAF period will average between 13 and 18 knots with occasional gusts near 30 knots. Have kept post-frontal conditions VFR with only some high clouds but will have to watch the potential for MVFR stratus, especially Tuesday evening. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 61 73 32 37 31 / 60 10 10 70 50 Waco 65 80 38 44 35 / 30 10 10 60 30 Paris 63 73 33 39 33 / 80 30 5 80 80 Denton 56 69 26 34 25 / 70 5 5 70 50 McKinney 61 72 30 36 29 / 70 20 5 70 50 Dallas 63 74 33 37 31 / 60 10 10 70 50 Terrell 64 76 35 40 33 / 60 20 10 70 60 Corsicana 66 80 40 44 36 / 40 20 10 70 50 Temple 63 81 40 46 34 / 20 5 10 60 30 Mineral Wells 53 71 28 33 26 / 100 0 10 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Feb 21, 11:55 PM CST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1155 PM CST Mon Feb 21 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230600- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1155 PM CST Mon Feb 21 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms overnight. A few severe storms will be possible, primarily north of I-20. Hail will be the primary hazard but some damaging winds are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a potential for a wintry mix across parts of North and Central Texas on Wednesday and Thursday. Some impacts to travel are possible roughly north of a Cisco to Sherman line. .SPOTTER INFORMATION STATEMENT... Very limited spotter activation is possible generally north of I- 20 through the night.
In the hours before
Local storm report, Feb 21, 10:27 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 PM CST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL JACKSBORO 33.22N 98.16W
02/21/2022 E1.25 INCH JACK TX PUBLIC
SOCIAL MEDIA REPORT.
&&
MSSLocal storm report, Feb 21, 10:40 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 7 ESE DECATUR 33.19N 97.48W
02/21/2022 E1.75 INCH WISE TX PUBLIC
NUMEROUS HOUSES IN THE HERITAGE CREEK NORTH
SUBDIVISION LOST WINDOWS ON THE WEST SIDE
FRON LARGE HAIL. ( THIS IS A CORRECTION TO
AN EARLIER LSR).
&&
SFSpecial weather statement, Feb 21, 10:42 PM CST, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1042 PM CST Mon Feb 21 2022
TXZ129-220515-
Eastland TX-
1042 PM CST Mon Feb 21 2022
...A strong thunderstorm will impact portions of Eastland County
through 1115 PM CST...
At 1041 PM CST, Doppler radar was tracking a strong thunderstorm near
Atwell, or 11 miles southwest of Cisco, moving northeast at 65 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eastland, Cisco, Ranger, Gorman and Carbon.
This includes Interstate 20 between mile markers 327 and 351.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.
&&
LAT...LON 3235 9912 3252 9873 3251 9865 3220 9866
3208 9909 3208 9912
TIME...MOT...LOC 0441Z 242DEG 55KT 3223 9906
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DunnSpecial weather statement, Feb 22, 12:10 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1210 AM CST Tue Feb 22 2022
TXZ093-220645-
Grayson TX-
1210 AM CST Tue Feb 22 2022
...A strong thunderstorm will impact portions of southeastern Grayson
County through 1245 AM CST...
At 1210 AM CST, Doppler radar was tracking a strong thunderstorm near
Knollwood, or near Sherman, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Sherman, Denison, Van Alstyne, Howe, Pottsboro, Bells, Tom Bean,
Savoy, Knollwood, Dorchester, Southmayd and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.
&&
LAT...LON 3382 9658 3382 9653 3378 9651 3377 9650
3378 9643 3373 9638 3355 9638 3340 9665
3352 9675 3379 9667 3383 9658
TIME...MOT...LOC 0610Z 242DEG 49KT 3367 9655
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DunnSpecial weather statement, Feb 22, 12:34 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1234 AM CST Tue Feb 22 2022
TXZ094-220700-
Fannin TX-
1234 AM CST Tue Feb 22 2022
...A strong thunderstorm will impact portions of northern Fannin
County through 100 AM CST...
At 1234 AM CST, Doppler radar was tracking a strong thunderstorm over
Ravenna, or near Bonham, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Bonham, Savoy, Ector and Ravenna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.
&&
LAT...LON 3384 9585 3375 9585 3354 9638 3372 9638
3369 9636 3370 9632 3377 9629 3375 9619
3381 9616 3381 9618 3382 9618 3384 9615
3384 9605 3386 9603 3384 9602 3386 9599
3387 9600 3386 9595 3389 9593
TIME...MOT...LOC 0634Z 242DEG 49KT 3365 9627
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DunnSpecial weather statement, Feb 22, 2:17 AM CST, 1 hour 1 minute before
Special Weather Statement National Weather Service Fort Worth TX 217 AM CST Tue Feb 22 2022 TXZ117-220845- Parker TX- 217 AM CST Tue Feb 22 2022 ...A strong thunderstorm will impact portions of central Parker County through 245 AM CST... At 216 AM CST, Doppler radar was tracking a strong thunderstorm over Cool, or near Mineral Wells, moving northeast at 55 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Springtown, Cool, and Millsap. This includes Interstate 20 between mile markers 393 and 404. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3286 9806 3300 9766 3278 9767 3266 9806 TIME...MOT...LOC 0816Z 242DEG 49KT 3277 9804 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Dunn
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:26 PM CST | Special Weather Statement | FWD | Jack, Wise | 34 min |
| Feb 21, 7:35 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 55 min |
| Feb 21, 8:09 PM CST | Special Weather Statement | FWD | Palo Pinto | 51 min |
| Feb 21, 8:15 PM CST | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 60 min |
| Feb 21, 8:19 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 36 min |
| Feb 21, 8:21 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| Feb 21, 8:42 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 36 min |
| Feb 21, 9:04 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton, Tarrant, Wise | 44 min |
| Feb 21, 9:05 PM CST | Severe Thunderstorm Warning | FWD | Parker, Wise | 13 min |
| Feb 21, 9:24 PM CST | Special Weather Statement | FWD | Cooke | 36 min |
| Feb 21, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Feb 21, 9:38 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 37 min |
| Feb 21, 10:01 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 44 min |
| Feb 21, 10:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Wise | 35 min |
| Feb 21, 10:42 PM CST | Special Weather Statement | FWD | Eastland | 33 min |
| Feb 21, 11:00 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 60 min |
| Feb 22, 12:10 AM CST | Special Weather Statement | FWD | Grayson | 35 min |
| Feb 22, 12:34 AM CST | Special Weather Statement | FWD | Fannin | 26 min |
| Feb 22, 2:17 AM CST | Special Weather Statement | FWD | Parker | 28 min |
| Feb 22, 3:39 AM CST | Severe Thunderstorm Warning | FWD | Collin | 36 min |
| Feb 22, 4:00 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 45 min |
| Feb 22, 4:05 AM CST | Winter Weather Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 60 hr |
| Feb 22, 5:04 AM CST | Severe Thunderstorm Warning | FWD | Delta, Hunt, Lamar | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.